# SDR CA180809008

- Difficulty date: August 6, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Boeing 737436
- Aircraft time: 54,814 hours
- Engine: Cfmint CFM563C1
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT ARRIVED IN XXX AND THE LEFT WING FLIGHT SPOILERS WHERE SHOWING A DEFLECTION ON THE GROUND.  THE CABLE TENSIONS WHERE FOUND TO BE LOW AND ADJUSTED, IAW AMM 27-61-00 AND NR 6 SPOILER ACTUATOR WAS ADJUSTED, IAW AMM 27-61-11.  FLIGHT SPOILER OPERATIONAL CHECK CARRIED OUT, IAW AMM 27-61-00. (TC# 20180809008)
